# SDR USAA2010102592355

- Difficulty date: October 14, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347904520400
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LONGERON FLOORBEAM 12 INCHES FORWARD OF FR76 TO FR76, Y1447.8.  REPLACED LONGERON FLOORBEAM 12 INCHES FORWARD OF FR76 TO FR76, Y1447.8 IAW A330 SRM 53-21-14, 53-41-14, 51-42-11 & 51-44-11.
